Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An asymptotic stability result for scalar delayed population models

Author: Teresa Faria
Journal: Proc. Amer. Math. Soc. 132 (2004), 1163-1169
MSC (2000): Primary 34K20, 34K25
Published electronically: August 21, 2003
MathSciNet review: 2045433
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give sufficient conditions for the global asymptotic stability of the scalar delay differential equation $\dot x(t)=(1+x(t))F(t,x_t)$, without assuming that zero is a solution. A result of Yorke (1970) is revisited.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34K20, 34K25

Retrieve articles in all journals with MSC (2000): 34K20, 34K25

Additional Information

Teresa Faria
Affiliation: Departamento de Matemática, Faculdade de Ciências, and CMAF, Universidade de Lisboa, Campo Grande, 1749-016 Lisboa, Portugal

Received by editor(s): December 18, 2002
Published electronically: August 21, 2003
Additional Notes: This work was partially supported by FCT (Portugal) under CMAF and project POCTI/ 32931/MAT/2000.
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2003 American Mathematical Society